# SDR DXTA2022101972370

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 12,480 hours, 8,406 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 6361B003104
- Part serial: 0283
- Condition: Defective
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AFTER CLIMBING THROUGH 10000 FT AND ACCELERATING TOWARDS 300 KIAS, THE A AUTOPILOT FAILED AND WE EXPERIENCED A NOSE UP PITCH MOTION.  THE PF WAS UNABLE TO TRIM NOSE DOWN BECAUSE THE PRIMARY STAB TRIM WAS AT ITS NOSE DOWN LIMIT.  HE REDUCED SPEED AND WAS ABLE TO HOLD A LEVEL ATTITUDE WITH LESS FORWARD PRESSURE ON THE YOKE.  WE REENGAGED THE AUTOPILOT AND ACCELERATED.  AS WE APPROCHED 300 KIAS, B AUTOPILOT FAILED RESULTING IN ANOTHER NOSE UP PITCH MOTION.  WE REDUCED SPEED AGAIN AND CONTINUED TO DESTINATION (30 MINUTES) WITH MANUAL FLIGHT CONTROL MANIPULATION.  AT A SPEED OF LESS THAN 270 KIAS, WE HAD NO ISSUES CONTROLLING THE AIRCRAFT.  CYAN AP FAIL A-B WAS DISPLAYED ON THE EICAS.  GAINED ACCESS TO THE AIRCRAFT, POWERED UP, ON THE SYNOPTIC PAGE, HORIZONTAL TRIM (NOSE UP/NOSE DOWN), TRIED TO GET THE INDICATION TO FULL NOSE DOWN, INDICATION WILL STOP AT THE TOP OF THE GREEN MARK AND STARTED TO GO DOWN ERRATICALLY, WITHOUT ANY INPUT ON THE CONTROLS. PROCEEDED TO PERFORM THE EICAS DISPLAY STABILIZER RIGGING OF THE HORIZONTAL STABILIZER !AW CE-680 AMM 27-40-00 STEP C. ALL FOUR OF THE RIGGING PARAMETERS COMPLETED. REMOVED POWER FROM A/C AND REMOVED ALL APPLICABLE ACCESS PANELS FROM THE VERTICAL STABILIZER TO GAIN ACCESS TO HORIZONTAL STAB TRIM ACTUATOR. PREPPED/SUPPORTED THE TOP FWD EDGE OF THE HORIZONTAL STABILIZER FOR REMOVAL.RECONNECTED CONNECTORS. REMOVED BAGGAGE CEILING PANEL AND REPOSTIONED MAU 3 CUSTOM IO CARD WITH MAU 4 CUSTOM IO CARD AND VICE VERSA !AW AMM 34-17-00. RECONNECTED CONNECTOR, RELOADED SOFTWARE TO BOTH CUSTOM 10 CARDS !AW AMM 34-23-10, OPS CHECKED GOOD. R & R HORIZONTAL STAB LINEAR ACTUATOR !AW AMM 27·40·00 OPS CHECKED SATIS.
